# SDR DHL2003604784

- Difficulty date: June 10, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5644440
- Part serial: 46047
- Condition: Delaminated
- Location: Elevator Tab
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CONTROL TAB UPPER SKIN DELAMINATED.  REMOVED AND REPLACED LT ELEVATOR CONTOL TAB IAW MM 27-30-2 PG 201-204.  REFER TO N/R 0531 FOR OPS CHECK.
